# SDR MASA200700133

- Difficulty date: March 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,022 hours, 13,339 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Condition: Torn
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 1017 HNL - PILOT REPORTED THE LEFT PACK OVERTEMP ACCOMPANIED BY SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MX FOUND A SECTION OF THE OB DRAIN LINE TORN AND REPLACED THE DRAIN LINE.  ALSO, FOUND THE ACM NOT PROPERLY SERVICED AND SERVICED.  OPS NORMAL.
